Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes burning sensation on in arms and hands in the evening?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
hello, I have a burning sensation on the tender parts of my arms and hands. it feels like ive been laying in a poison ive patch. this only occurs in the evening hrs. my dr says its damaged nerves in my spine. but why only in the eve? thank you
Posted Sun, 26 Jan 2014 in Skin Hair and Nails
Answered by Dr. Shruti Rijhwani 49 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir , Thank you for posting your query on HM. Well looking into your problem I would like to tell you that the burning that you are experiencing is a result of peripheral neuropathy which can be because of compression of nerves in your spine possibly due to degenerative changes . Other thing that needs to be ruled out is diabetes because it can also lead to similar complaints . Why only in night cannot be answered but generally people have aggravation of such symptoms in night may be because of increased alertness towards the burning as in the day you are busy with other works or due to some posture in which you sleep . I will also advise you to get an NCV done to see if there is any nerve dysfunction . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor